# SDR DALA2020012870649

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 66,592 hours, 27,980 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TE FLAP DISAGREE WITH FLAPS 1 SELECTED. QRH ACCOMPLISHED,   LANDED FLAPS 20 IAW CHECKLIST.   R & R THE LEFT INBD T/E FLAP TRANSMISSION IAW AMM 27-51.
